A Note on &image;<sub>E</sub> - Simple Left Restriction ω-Semigroup


  • U. R. Ndubuisi University of Port Harcourt,Port Harcourt,Nigeria
  • U. G. Udoaka


&image, <sub>E</sub> -simple semigroup, left restriction, Green’s ~ - relations, ω- semigroup


In this paper, we study the &image;<sub>E</sub> -simple left restriction - semigroup using the Bruck-Reilly extension  of a monoid M determined by a morphism . In particular, we characterise the Green’s -relations in . Consequently, we prove that  is a &image;<sub>E</sub> -simple left restriction - semigroup


Asibong-Ibe U. *-Bisimple type A ω-semigroups 1, Semigroup Forum. 31(1985), 99-117.

Asibong-Ibe U. *-Simple type A ω-semigroups , Semigroup Forum. 47(1993), 135-149.

Fountain J.B . Adequate semigroups. Proc. London. Math. Soc 44(1982), 103-129

Fountain, J.B, Abundant semigroups, Proc. London.Math.Soc., (3) 44 (1982), 103-129.

Gould. V, Restriction semigroups, NBSAN, University of York, (2011), 1-26.

Howie J.M. Fundamentals of semigroup theory. Oxford University press Inc USA (1995).

Yu Shang and Limin Wang. *-Bisimple type A I-semigroup. Southeast Asian Bulletin of Math.

(2012), 535-545.




How to Cite

Ndubuisi, U. R., & Udoaka, U. G. (2015). A Note on &image;<sub>E</sub> - Simple Left Restriction ω-Semigroup. Asian Journal of Applied Sciences, 3(5). Retrieved from https://www.ajouronline.com/index.php/AJAS/article/view/2966